# SDR SWIA2014120140227

- Difficulty date: November 29, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 33,968 hours, 47,703 cycles
- System (JASC): 6100 · Propeller System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE AFTER A RIGHT PROP OVERSPEED.  PERFORMED FIM PROCEDURE HIGH NP IAW AMM.  CND FAULT. FOUND NP OVERSPEED TO BE WITHIN LIMITS IAW AMM.  CHANGED RT PCU.
